×

Régularité Gevrey et itérés pour une classe d’opérateurs hypoelliptiques. (French) Zbl 0542.35022

Rend. Sem. Mat., Torino, Fasc. Spec., Linear partial and pseudo-differential operators, Conv. Torino/Italy 1982, 51-74 (1983).
[For the entire collection see Zbl 0533.00013.]
Verff. verallgemeinern Ergebnisse, die die Gevrey-Regularität von Differentialpolynomen mit konstanten Koeffizienten betreffen, auf Klassen von Differentialpolynomen mit analytischen Koeffizienten.
Reviewer: J.Wloka

MSC:

35H10 Hypoelliptic equations
35B65 Smoothness and regularity of solutions to PDEs
35A20 Analyticity in context of PDEs

Citations:

Zbl 0533.00013